# SDR USAA2015020400009

- Difficulty date: January 15, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 16,396 hours, 13,550 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 19033065015
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, LT WING LOWER SKIN PANEL FASTENER HOLE CRACKED JUST OTBD OF DRAIN HOLE & RIB 10.  REPAIRED LT WING LOWER SKIN PANEL IAW EA 506702.
